<  Back to the Polytechnique Montréal portal

Items where Author is "Zitouni, Foued"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: L | Z
Number of items: 2.


Lefebvre, M., & Zitouni, F. (2012). General LQG homing problems in one dimension. International Journal of Stochastic Analysis, 2012, 1-15. Available


Zitouni, F., & Lefebvre, M. (2014). Linearization of a matrix riccati equation associated to an optimal control problem. International Journal of Differential Equations, 2014. Available

List generated on: Tue Feb 7 02:19:20 2023 EST